MAUDE Adverse Event Report: MEDIVATORS, INC. DEFENDO - OLYMPUS VALVE KIT

MEDIVATORS, INC. DEFENDO - OLYMPUS VALVE KIT
Model Number 100322
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The defendo - olympus valve kit subject of the reported event was not returned for evaluation.Without the return of the device a root cause cannot be determined.The device history record (dhr) were reviewed, and no abnormalities were noted; the lot was manufactured to specifications.The instructions for use states, "push down on the single use air/water valve, twisting slightly back and forth, until the valve engages on the air/water port.Prior to the procedure, depress single use air/water valve to prime air/water channel.Discard the single use air/water valve after each procedure prior to reprocessing the endoscope." a complaint review was conducted and determined this to be an isolated event for the subject lot.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure which included use of the defendo - olympus valve kit, the air/water valve becomes "jammed" after repeated actuations causing water to escape from the endoscope control head.No report of injury.

Brand Name
DEFENDO - OLYMPUS VALVE KIT
Common Device Name
DEFENDO - OLYMPUS VALVE KIT
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18374800
Report Number1651395-2023-00067
Device Sequence Number7722728
Product Code ODC
UDI-Device Identifier00677964092992
UDI-Public00677964092992
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100322
Device Catalogue Number100322
Device Lot Number579425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown